# SDR 04FDEA01700

- Difficulty date: June 12, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11
- Aircraft serial: 48603
- Aircraft time: 38,305 hours, 8,822 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC2517U501
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT (FLAP SIDE) I/B FLAP O/B HINGE - I/B STRAP BORE HOLE AT PIVOT POINT BADLY CORRODED.  LEFT AFT (FLAP SIDE) I/B FLAP O/B HINGE - I/B STRAP P/N ARC2517U501 REMOVED AND NEW STRAP REPLACED AS PER DRAWING ARC2512 AND SRM 51-33-01 VOL 2.
